Addium Review: Part 3/3 (Horrible side effects) (Limitless Pill Review)

http://www.BrainPill.com/ct/72511

Update June 12th 2015: Addium replied to me directly after having a bad reaction, said they're updating their formula to remove Niacin which likely caused the reaction. Here's their comment:

I put this together super quick. Sorry for the bad presentation and stumbling through words, I was a little panicked while doing it because of the fairly intense bad reaction I had from taking Addium. My face and parts of my legs and arms became really warm, like sunburn, and my skin became red in those places. Very worrying and a clear negative side effect of Addium.

So, despite a good start to my Addium experiment, I obviously immediately discontinued taking it and absolutely cannot recommend it.

If you check out Addium reviews on Amazon, several people have reported getting rashes, so I'm assuming I've had a similar reaction.

Again, I'll do a full write up at shortly. My Addium review there is incomplete at the time of posting this. And full disclosure, I still have Amazon affiliate links on that site. While I absolutely do not recommend Addium, and will be clear about that in my review. I still make a small commission on other products people may buy if they click my Amazon link, so it helps pay the bills at the end of the month in return for doing this trial and hopefully sharing info that will save someone money and from experiencing the same horrible reaction.

31 thoughts on “Addium Review: Part 3/3 (Horrible side effects) (Limitless Pill Review)

  1. +michael devecchio the redness lasted for about 45-60 mins, and that was
    it. Back to normal (although not the happiest camper)

    1. +Limitless Pill Review it is not only about the redness but there are many
      side effects such as dizziness, few cases of overdose. Such drugs does give
      heartburn and restless sleep, individual using this drug experience
      increase heart rate. A testimonial present on Addium review of Consumer
      Health Digest depicts some references to rise in blood flow to brain. Visit
      the following link to read review
      https://www.consumerhealthdigest.com/brain-enhancement-supplements/addium.html

    1. Your words are literally a self intention. You are speaking to yourself
      while using me as a catalyst to do so to show yourself the ideas and
      judgments you hold that are truly about yourself , as they were your energy
      that created them in the first place. I am sorry you feel this way within
      you. It must be terrible to have that much disdain and fear. All is a
      reflection so look within. I suggest meditating, loving, forgiving
      yourself, Forgiving others, and having some self respect. For your freedom.

    2. YOU’RE SAD…..TRANSPARENT…..AND CLUELESS…….”THANKS FOR PROVING MY
      POINT” LOL PATHETIC. THE ONLY POINT YOU HAVE IS ON YOUR FACE. NERD

  2. It is interesting to ask do you live alone? I have been trying nootropics
    over a month ago. And i started…. you wont believe it SleepWalking. Every
    night my GF were catching me performing quite difficult tasks (mounting off
    TV set from the wall), opening boxes and etc. It was frightening
    experience. Did you notice something similar ? Of course it might be
    difficult to find if you sleep alone.

  3. everybody is talking about niacin, ..obviously he’s ignorant to that but
    how is you cognitive ability? you seem pretty focused on your panic attack
    …how are your grades? or what ever your trying to learn…all add
    supplements can cause weight lose ..eat before. ..damn !!

    1. +Limitless Pill Review good question! I’m not sure, but I did know that if
      I take a relatively large amount that will happen. I wasn’t dangerous
      either. supposedly there’s some health benefits to taking a lot of niacin.
      I just dont’ remember what they are. I’ve i remember I’ll post more about.
      Good luck and have a good day!

  4. Hey I’m a nurse n if it has niacin n B vitamins- it’s just a little face
    flushin- from blood flow- it shouldn’t hurt YA- never heard of a niacin
    flush?

    1. +Sherry Jagneaux know all about the niacin…as you were talking about.
      doctor gave e some niacin to take and the first night, my right elbow got
      hot and itched to no end. i thought it was just the “break in” period so
      the next night i took one and my left knee got hot and red and itched and
      the next night my ankle…just weird stuff that happened to me. never my
      face though. i had to quit it cause i would scratch myself so much and was
      breaking out where ever it was affecting me.

    2. +Faith Hendon Sounds right. I used to take it for high cholesterol. It
      did the same thing to me. Made me all rosy and tingly. I can understand
      how someone could be alarmed by it if you didn’t know it could cause that
      side effect.

    3. +Limitless Pill Review It’s the niacin – I had a friend take straight
      niacin years ago to cleanse her system – same thing, she turned bright red
      and was sweating and hot. It goes away within 45 min usually. Some people
      are more sensitive to it than others. Nothing to worry about really tho.

  5. You are noticeably thinner and more jittery since your first video… But
    that could be for any number of reasons other than these pills. Thanks for
    the video. You did a much better job than I do when I’m making videos.

Leave a Reply

Your email address will not be published. Required fields are marked *